Turkish Journal of Nephrology
Case Report

A Case with Cyclosporine-Associated Thrombotic Microangiopathy in Early Stage after Kidney Transplantation Salvage with Tacrolimus and Plasma Exchange

1.

Hacettepe Üniversitesi, Tıp Fakültesi, İç Hastalıkları Anabilim Dalı, Nefroloji Bilim Dalı, Ankara, Türkiye

2.

Hacettepe Üniversitesi, Tıp Fakültesi, Üroloji Bilim Dalı, Ankara, Türkiye

Turkish J Nephrol 2010; 19: 62-64
DOI: 10.5262/tndt.2010.1001.11
Read: 505 Downloads: 279 Published: 12 February 2019

Thrombotic microangiopathy (TMA)/uremic hemolytic syndrome is a rarely seen complication after kidney transplantation and might be associated with cyclosporine-A. It can be confused with acute rejection when no systemic symptoms are present. We review a successfully treated case in which cyclosporine associated TMA developed after a second kidney transplantation in this article. 

Files
EISSN 2667-4440